Nonlinear convergence: the role of structural breaks

KING, A. and RAMLOGAN-DOBSON, C., 2011. Nonlinear convergence: the role of structural breaks. Economics Letters, 110, pp. 238-240.

Full text not available from this repository.
Item Type: Journal article
Publication Title: Economics Letters
Creators: King, A. and Ramlogan-Dobson, C.
Date: 2011
Volume: 110
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:43
Last Modified: 19 Oct 2015 14:22
URI: http://irep.ntu.ac.uk/id/eprint/1754

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year